# SDR ASOA201100864

- Difficulty date: April 25, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 19,990 hours, 13,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE GALLEY DOOR LOWER SILL ANGLE ATTACHED TO FUSELAGE IS CORRODED.   REMOVED CORROSION FROM SILL ANGLE, ORIG MAT .063 REMOVED .015 REMAINING .048. FOUND OUT OF LIMITS IAW SRM 53-00-00-101-001-A01.   REMOVED AND INSTALLED SILL ANGLE IAW SRM 51-42-06-001-001-A01.
